CSN Login
Members Online: 7

tamoxifen, emotions, hair

grandma
Posts: 162
Joined: Feb 2002

Hi all, sorry I haven't been an active-?poster? Just can't get my thoughts together enough to talk. can't concentrate, am very emotional.
I am on meds for depression and nerves,and they help the tears,but----Will the tamox cause that? and I have real fine thick hair growing on my face..tamox?
I have been on it for 6 weeks.
Also --surgery side in back under shoulder blade where bra goes is a little swolen and is pink/red. Dr. says it is lymph fluid and not to wear the fake boob, so i quit and it is still there, can this be for real? thought the fluid would just go to the arm.
need some answers please.....
Am still praying for everyone,LOVE AND HUGS..Flo

hummingbyrd's picture
hummingbyrd
Posts: 965
Joined: Sep 2002

Dear Flo my heart goes out to you as well as my prayers. I'm so sorry you are having such a rough go of it, I wish I could do more.
Lord please wrap this woman in a loving warm embrace. Let her feel you pick her up spiritually and physically. May she cast her burdens at your feet in exchange for hope, peace and love from you that is so comforting she feels like angels are carrying her around. In your name Lord I ask you cast Satan under her feet and give her a peacefull positive attitude. Relieve her of her swelling and pain and give her the strength she needs to walk this road. Above all give her the assurance that she is not alone, you are just a prayer away and that with you Lord all things are possible. Let her sleep peacefully and wake refreshed as never before, please Lord heal her of her afflictions. In Jesus name I pray amen.

grandma
Posts: 162
Joined: Feb 2002

Thank you!!! there is nothing better than to have someone pray for you.
LOVE, HUGS AND PRAYERS----Flo

nasa2537
Posts: 317
Joined: Apr 2002

Hi Grandma Flo....so sorry to hear you're feeling so bad. It would maked sense for the tamoxifen to cause some depression problems, because that can happen any time your hormones change, and tamoxifen sure plays with the hormone levels. But, part of it could be that you have been down a really scary, bumpy road. I've been on the tamoxifen almost a year, and I am getting real fine hairs on my chin, while the hair on my head is breaking and falling out....not to the bald point, but very thin compared to what it was. I don't know about the lymph fluid, but I would go without a bra at all at least when you're home....maybe it would help if there wasn't anything resting on your back like the back of a bra does. I sure wish you well, and will pray hard for you. You're a good woman....you WILL get through this. Remember, if God leads you to it, He will take you through it. God bless you, Cyndi

grandma
Posts: 162
Joined: Feb 2002

Thank you so much Cyndi,My hair is coming back real fine, like baby hair, I don't wear anything on it because it was breaking off. Also, at home I don't wear a bra, and only a sport bra when I leave home.
I've been having trouble concentrating so bad, it is hard to say a prayer, but I manage.and will try to remember what you said about GOD leading me.
Do you think the chemo could have caused some of this? and get better?
every one here goes thru sooooo much!!!
LOVE , HUGS AND PRAYERS----Flo

jeancmici
Posts: 682
Joined: Feb 2001

Flo,
I remember your first post - you were so scared - then got your courage up and went on your way to do what you had to do. You did not mention your husband - he is holding his own, I hope.

No wonder you are having trouble concentrating - both of you with cancer and a granddaughter that you lost about that time, too. How's my memory?

My hair depresses me - until I remind myself it's better than bald. But it is very fine - thin - and STRAIGHT - and I always had wavy hair - so easy to care for. It sheds a lot too - almost as bad - but not quite - as when I had the first chemo.

Wishing and praying you will have better days ahead. Keep in touch.

Jean

grandma
Posts: 162
Joined: Feb 2002

Hi Jean, your memory is lots better than mine.
Hubby is having emotional probs of his own, so am trying to control myself.He can no longer take chemo and his PSA is rising slowely right now... we are scard.
I have always had straight hair, and it is still, and is almost the same color-grey.
thanks, sharing our hair story made me feel better.
GOD BLESS AND KEEP YOU---Flo

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network